Re: please explain this about mirena side effect?
Well, in my case, I was nauseaus and tired alot in the first two trimesters, but I never was diagnosed with insulin resistance or gestational diabetes. Also, I have had mirgraines constantly with the Mirena, but not with being pregnant. I did, however, mirror some symptoms of pregnancy, (nausea, bloating, weight gain, etc.), but all hormonal birth control cause those type of side-effects, in my case.
All I can say, is apparently, there are many of us who are very sensitive to hormonal changes. I am one of them. Unfortunately, I experienced side-effects worse than any other hormonal birth control I've experienced, even the depo shot, which is second worse. When I was on Ortho Tri-cyclin Lo, I experienced chest pains, weight gain, bloating, etc. but not insulin resistance.
Apparently, by not getting my period for many months, it caused more harm than any of the other forms of birth control I have used in the past. And since I had already had one child and still was carrying extra weight, it caused my body to carry an additional 60 lbs.
That is not very healthy for my sytem, as a whole.
I think in the case of the Mirena, since you are using a synthetic hormone, you can't exactly compare it to a natural one, as far as what to expect. And just like each pregnancy isn't the same, not everyone will have the same reaction to the Mirena. But the biggest problem that I personally have against Mirena is that these side effects I have experienced were not only never expressed as a risk, but I was also told initially that it's not possible that the mirena was causing these problems.
Of course, even just a couple weeks, I have already started to feel better, my blood Sugar
has gone back down to almost normal levels and I am not experiencing migraines even close to as often as I did a few weeks ago.
As far as the accusation that we are all causing this mentally is a complete offense to not only our personal experiences but to our doctors as well. As some of us have actual forensic evidence to the contrary.
And it's really hard to conceive that many women in different parts of this country who have had no contact with each other are experiencing the same side-effects are all just making it up. I mean, come on. Not only is that a complete insult, but it is a waste of space to even suggest it.
I never knew that anyone was experiencing the same side effects as I was until after I was experiencing those effects. How can you say that it's all in my head?